# SDR REXA200500117

- Difficulty date: September 11, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Aircraft time: 1,009 hours, 738 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES ON APPROACH.  COMPLIED WITH AD 98-20-01.  NO DISCREPANCIES NOTED.  UNDER 72 HOURS FLAP WATCH.
